# SDR 9PMA2020042700006

- Difficulty date: October 4, 2019
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N183TF
- Make and model: Lear 45LEAR
- Aircraft serial: 273
- Aircraft time: 4,582 hours, 4,225 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Failed
- Location: Radio Altimeter
- Part time: 4,582 hours, 4,225 cycles
- Component: Radio Altimeter, Bombdr
- Component part number: 7001840936
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS RAD ALT FAIL ANNUNCIATOR APPEARS WHEN AIRCRAFT POWER APPLIED. UPON FURTHER INVESTIGATION FOUND RADIO ALTIMETER TRANSCIEVER/RECIEVER INOP. NO DMAAGE CAUSED TO AIRCRAFT, CREW OR PAX.
